X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1053) 1053
Publication (256) 256
Conference Proceeding (60) 60
Book Chapter (17) 17
Book / eBook (14) 14
Paper (10) 10
Dissertation (4) 4
Book Review (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (548) 548
minkowski space (240) 240
mathematics, applied (234) 234
minkowski functionals (207) 207
analysis (137) 137
astronomy & astrophysics (110) 110
mathematics, general (109) 109
geometry (106) 106
physics (94) 94
physics, particles & fields (92) 92
mathematical analysis (90) 90
physics, mathematical (80) 80
astrophysics (77) 77
high energy physics - theory (73) 73
minkowski functional (71) 71
space (65) 65
inequalities (63) 63
functional analysis (60) 60
mathematical physics (58) 58
mathematics - functional analysis (58) 58
mathematics - metric geometry (58) 58
equations (57) 57
astrophysics - cosmology and nongalactic astrophysics (55) 55
brunn-minkowski inequality (54) 54
physics, multidisciplinary (53) 53
cosmology and extragalactic astrophysics (51) 51
physics of elementary particles and fields (51) 51
differential geometry (49) 49
large-scale structure (49) 49
mathematical space (49) 49
physics - cosmology and nongalactic astrophysics (48) 48
general relativity and quantum cosmology (47) 47
mathematical models (47) 47
topology (47) 47
metric geometry (46) 46
curvature (45) 45
brunn-minkowski (43) 43
minkowski-firey theory (42) 42
anisotropy (40) 40
functionals (40) 40
52a40 (39) 39
algebra (39) 39
quantum field theory (39) 39
space-time (39) 39
statistics (39) 39
field theories (37) 37
primordial non-gaussianity (37) 37
quantum physics (37) 37
theoretical, mathematical and computational physics (36) 36
52a20 (35) 35
applications of mathematics (35) 35
universe (35) 35
classical and quantum mechanics, general physics (34) 34
functions (34) 34
bodies (33) 33
euclidean space (33) 33
non-gaussianity (33) 33
polytopes (33) 33
sets (32) 32
statistics & probability (31) 31
studies (31) 31
computer science (30) 30
convex-bodies (30) 30
cosmology (30) 30
mechanics (30) 30
differential equations (29) 29
classical and quantum gravitation, relativity theory (28) 28
convex body (28) 28
morphology (28) 28
spaces (28) 28
symmetry (28) 28
applied mathematics (27) 27
fluctuations (27) 27
inequality (27) 27
integral geometry (27) 27
integrals (27) 27
645400 - high energy physics- field theory (26) 26
astrophysics, cosmology and astronomy (26) 26
maps (26) 26
minkowski problem (26) 26
minkowski sum (26) 26
theorem (26) 26
classification (25) 25
mathematics - differential geometry (25) 25
optimization (25) 25
research (25) 25
theorems (25) 25
minkowski inequality (24) 24
operators (24) 24
affine (23) 23
convexity (23) 23
cosmic microwave background (23) 23
dynamical systems and ergodic theory (23) 23
elementary particles, quantum field theory (23) 23
manifolds (23) 23
probe wmap observations (23) 23
regularity (23) 23
scalar fields (23) 23
52a21 (22) 22
affine isoperimetric-inequalities (22) 22
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1117) 1117
German (4) 4
French (3) 3
Russian (3) 3
Arabic (1) 1
Chinese (1) 1
Czech (1) 1
Dutch (1) 1
Japanese (1) 1
Lithuanian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Results in Mathematics, ISSN 1422-6383, 3/2019, Volume 74, Issue 1, pp. 1 - 12
We consider several functionals associated with inequalities which involve derivatives of functions. As a consequence of those results we get new refinements... 
39B62 | functional | Hölder type inequality | superadditivity | Minkowski type inequality | 26D10 | Derivative | Mathematics, general | Mathematics | the Gauss–Pólya inequalities | monotonicity | 26D15 | the Gauss-Polya inequalities | MATHEMATICS, APPLIED | MATHEMATICS | Holder type inequality | MOMENTS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2014, Volume 409, Issue 2, pp. 643 - 648
We show that the equality m1(f(x))=m2(g(x)) for x in a neighborhood of a point a remains valid for all x provided that f and g are open holomorphic maps,... 
quasi-circular domains | Proper holomorphic maps | Minkowski functionals | Balanced domains | Open maps | Quasi-circular domains | MATHEMATICS | MATHEMATICS, APPLIED | COMPLETE CIRCULAR DOMAINS
Journal Article
Journal of High Energy Physics, ISSN 1029-8479, 12/2019, Volume 2019, Issue 12, pp. 1 - 70
We present the calculation of the Feynman path integral in real time for tunneling in quantum mechanics and field theory, including the first quantum... 
Amplitudes | Decay rate | Saddle points | Minkowski space | Variations | Real time | Forward scattering | Mathematical analysis | Integrals | Quantum mechanics | Construction methods | Saddles | Eigenvalues | Field theory | Euclidean space | Eigenvectors | Nonperturbative Effects | Solitons Monopoles and Instantons
Journal Article
Classical and Quantum Gravity, ISSN 0264-9381, 04/2017, Volume 34, Issue 9, p. 94002
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, ISSN 1078-0947, 12/2019, Volume 39, Issue 12, pp. 6785 - 6799
We define a family of functionals, called p-oscillation functionals, that can be interpreted as discrete versions of the classical total variation functional... 
MATHEMATICS | MATHEMATICS, APPLIED | minimizers | discrete total variation functional | p-oscillation functional | Minkowski content | one-dimensional solutions
Journal Article
Journal of Microscopy, ISSN 0022-2720, 12/2010, Volume 240, Issue 3, pp. 181 - 196
Summary The Minkowski functionals, a family of statistical measures based on the Euler–Poincaré characteristic of n‐dimensional space, are the complete set of... 
complex materials | Minkowski functional | porous media | Morphology | Porous media | Complex materials | MORPHOLOGICAL FILTERS | TRANSPORT-PROPERTIES | CURVATURE MEASURES | SETS | PATTERNS | MODEL | MICROSCOPY | Functionals | Blurring | Samples | Distortion | Mathematical models | Drift | Statistical methods | Three dimensional
Journal Article
Journal of Microscopy, ISSN 0022-2720, 04/2010, Volume 238, Issue 1, pp. 57 - 74
Journal Article
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2016, Volume 65, Issue 1, pp. 69 - 91
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 08/2013, Volume 404, Issue 1, pp. 172 - 184
For a measure space (Omega, Sigma, mu) denote by S = S(Omega, Sigma, mu) the set of all mu-integrable simple functions x : Omega -> R. For a bijection phi :... 
MATHEMATICS | CONVERSE THEOREM | MATHEMATICS, APPLIED | Geometrical convex function | Subadditivity | Subhomogeneity | Convex function | MINKOWSKI INEQUALITY | Wright-convex function
Journal Article
Mechanics of Materials, ISSN 0167-6636, 11/2015, Volume 90, pp. 185 - 201
Journal Article